Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 28, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Feb 18, 2009, 6:29 PM CST for 6 counties in Alabama. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 18, 2009, 6:29 PM CST (00:29 UTC)
- Expired
- Feb 18, 2009, 7:15 PM CST
- In force
- 46 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bibb County, AL, Chilton County, AL, Jefferson County, AL, Shelby County, AL, Talladega County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 6 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 18, 6:39 PM CST | HAIL 0.88 | Maylene, AL | COUNTY ROAD 44 AND COUNTY ROAD 17 NEAR MAYLENE. |
| Feb 18, 6:40 PM CST | HAIL 0.25 | Alabaster, AL | THOMPSON ROAD AND HIGHWAY 119. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 18, 12:42 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.5 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 357 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KBMX 190029 SVRBMX ALC007-021-073-117-121-125-190115- /O.NEW.KBMX.SV.W.0028.090219T0029Z-090219T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 629 PM CST WED FEB 18 2009 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BIBB COUNTY IN CENTRAL ALABAMA... THIS INCLUDES THE CITIES OF...CENTREVILLE...BRENT... NORTHERN CHILTON COUNTY IN CENTRAL ALABAMA... THIS INCLUDES THE CITY OF JEMISON... EXTREME SOUTH CENTRAL JEFFERSON COUNTY IN CENTRAL ALABAMA... SOUTHERN SHELBY COUNTY IN CENTRAL ALABAMA... THIS INCLUDES THE CITIES OF...MONTEVALLO...WILSONVILLE... COLUMBIANA...CALERA...ALABASTER... EXTREME SOUTHWESTERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA... SOUTHEASTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA... * UNTIL 715 PM CST * AT 624 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WEST BLOCTON TO EOLINE...OR ALONG A LINE EXTENDING FROM 14 MILES NORTH OF CENTREVILLE TO 8 MILES NORTHWEST OF BRENT...AND MOVING EAST AT 50 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... WEST CENTREVILLE AND CENTREVILLE BY 635 PM CST... MAYLENE...ALABASTER...AMERICAN VILLAGE AND WILTON BY 645 PM CST... MONTEVALLO...BRIERFIELD IRONWORKS PARK AND ASHBY BY 650 PM CST... CALERA BY 655 PM CST... THIS INCLUDES INTERSTATE 65 EXIT NUMBERS 219 THROUGH 238... AND INTERSTATE 20 EXIT NUMBER 97. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST WEDNESDAY EVENING FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHEASTERN ALABAMA. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3326 8643 3290 8662 3295 8739 3326 8717 TIME...MOT...LOC 0029Z 269DEG 44KT 3318 8706 3301 8721 $$
2 follow-up statements
000 WWUS54 KBMX 190039 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 639 PM CST WED FEB 18 2009 ALC007-021-073-117-121-125-190115- /O.CON.KBMX.SV.W.0028.000000T0000Z-090219T0115Z/ CHILTON AL-BIBB AL-SHELBY AL-TUSCALOOSA AL-TALLADEGA AL-JEFFERSON AL- 639 PM CST WED FEB 18 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR EXTREME SOUTH CENTRAL JEFFERSON...EXTREME SOUTHWESTERN TALLADEGA...EXTREME EAST CENTRAL TUSCALOOSA...SOUTHERN SHELBY... NORTHEASTERN BIBB AND NORTHERN CHILTON COUNTIES... AT 634 PM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MAYLENE TO CENTREVILLE...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF HELENA TO CENTREVILLE...MOVING EAST AT 50 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... ALABASTER...MONTEVALLO...WILTON AND UNIVERSITY OF MONTEVALLO BY 645 PM CST... BRIERFIELD IRONWORKS PARK AND ASHBY BY 650 PM CST... CALERA BY 655 PM CST... THORSBY...MINOOKA PARK AND JEMISON BY 700 PM CST... THIS INCLUDES INTERSTATE 65 EXIT NUMBERS 219 THROUGH 238. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST WEDNESDAY EVENING FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHEASTERN ALABAMA. LAT...LON 3326 8706 3326 8643 3290 8662 3294 8723 TIME...MOT...LOC 0039Z 269DEG 44KT 3322 8687 3301 8706 $$
000 WWUS54 KBMX 190105 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 705 PM CST WED FEB 18 2009 ALC073-121-190115- /O.CAN.KBMX.SV.W.0028.000000T0000Z-090219T0115Z/ TALLADEGA AL-JEFFERSON AL- 705 PM CST WED FEB 18 2009 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL JEFFERSON AND EXTREME SOUTHWESTERN TALLADEGA COUNTIES IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST WEDNESDAY EVENING FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHEASTERN ALABAMA. LAT...LON 3295 8696 3316 8692 3316 8648 3292 8661 TIME...MOT...LOC 0105Z 269DEG 44KT 3305 8673 $$ ALC007-021-117-190115- /O.CON.KBMX.SV.W.0028.000000T0000Z-090219T0115Z/ CHILTON AL-BIBB AL-SHELBY AL- 705 PM CST WED FEB 18 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR SOUTHERN SHELBY...EAST CENTRAL BIBB AND NORTHERN CHILTON COUNTIES... AT 701 PM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR MINOOKA PARK...OR ABOUT NEAR CALERA...MOVING EAST AT 50 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... UNION GROVE BY 710 PM CST... WAXAHATCHEE AT LAY LAKE...AL 145 AND CR 46...SPRING CREEK AT LAY LAKE AND SHELBY BY 715 PM CST... THIS INCLUDES INTERSTATE 65 EXIT NUMBERS 219 THROUGH 231. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST WEDNESDAY EVENING FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHEASTERN ALABAMA. LAT...LON 3295 8696 3316 8692 3316 8648 3292 8661 TIME...MOT...LOC 0105Z 269DEG 44KT 3305 8673 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 18, 5:21 PM CST, 1 hour 8 minutes earlier.
Area forecast discussion, Feb 18, 5:21 PM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 521 PM CST WED FEB 18 2009 .UPDATE...FOR 00Z AVIATION. && .DISCUSSION... PRIMARY FOCUS REMAINS ON THE SEVERE WEATHER THREAT. AIRMASS ACROSS ALL OF CENTRAL ALABAMA IS NOW PRIME FOR THUNDERSTORMS WITH LIS IN THE -3 TO -5 RANGE AND 1500 TO 2500 JOULES OF CAPE. NEW MODERATE RISK FROM THE SPC OUTLINES ALL OF CENTRAL ALABAMA. WATCHING A MID LEVEL JET SINKING SOUTHWARD INTO CENTRAL ALABAMA. THIS FEATURE WILL PROVIDE ANOTHER SHOT OF DYNAMIC SUPPORT AS THE LOW LEVEL JET SHIFTS OFF TO THE NORTHWEST. NO SURPRISES ON THE 18Z SOUNDING. ONLY MODERATELY STEEP MID/UPPER LEVEL LAPSE THIS AFTERNOON WITH LITTLE DIRECTIONAL SHEAR BUT SUBSTANTIAL SPEED SHEAR. SHEAR SHOULD BECOME EVEN MORE UNIDIRECTIONAL AS THE COLD FRONT APPROACHES THROUGH THE AFTERNOON HOURS. LONG SEMI- STRAIGHT HODOGRAPHS POINT TO A MINIMAL THREAT OF TORNADOES...BUT THOSE THAT DEVELOP COULD BECOME STRONG...ESPECIALLY IN ASSOCIATION WITH ANY SUPERCELLS THAT BECOME MORE ISOLATED. THE MORE LIKELY SEVERE WEATHER MODE WILL BE STRAIGHT LINE WIND DAMAGE. STRAIGHT SUPERCELLS ALSO TEND TO ALLOW THE LEFT MOVING SPLITTERS TO MAINTAIN THEMSELVES LONGER. LEFT SPLITTERS ARE NOTORIOUS FOR LARGE HAIL...ALTHOUGH THE ATMOSPHERE IS NOT WHOLELY SUPPORTIVE OF HAIL TODAY WE WILL HAVE TO KEEP AN EYE ON ANY LEFT MOVERS. CAPE PROFILES ARE TALL AND SKINNY...GENERALLY NOT A PROFILE SUPPORTIVE OF THE LARGEST HAIL...BUT STONES TO QUARTER SIZE CANNOT BE RULED OUT. OF COURSE ANY TIME WE ARE DEALING WITH SUPRCELLS TORNADOES HAVE TO REMAIN A CONCERN. DRY AIR WORKING IN ALOFT WILL INITIALLY INCREASE THE THREAT FOR DAMAGING WINDS AHEAD OF THE SURFACE FRONT. LATER IN THE AFTERNOON A BROKEN SQUALL LINE JUST AHEAD OF THE COLD FRONT WILL MARK THE END OF THE OUTBREAK...WITH GUSTY WIND POSING THE MAIN THREAT. IN OTHER NEWS...HARD TO IGNORE THE LATEST 06 AND 12Z MODEL RUNS. RELUCTANTLY DECIDED TO RE-INTRODUCE A QUICK ROUND OF SNOW SHOWERS ACROSS THE NORTHERN HALF OF THE FORECAST AREA SATURDAY NIGHT. && .AVIATION...00Z TAF DISCUSSION. ISOLATED SEVERE THUNDERSTORMS ARE MOVING THROUGH CENTRAL ALABAMA THIS EVENING. CHANCES OF IMPACTING ANY AIRPORT ARE SMALL BUT CAN NOT BE RULED OUT. CHANCE OF STORMS WILL BEGIN TO DIMINISH FROM NORTHWEST TO SOUTHEAST THROUGH THE EVENING WITH SOME THREAT POSSIBLE NEAR TOI THROUGH 07Z. OTHER THAN ISOLATED SEVERE STORMS...CONDITIONS SHOULD BE VFR. WINDS WILL BE GUSTY THROUGH THE EARLY EVENING...UP TO 25 KTS FROM THE SOUTHWEST. WINDS NOT QUITE AS STRONG AFTER MIDNIGHT BUT WILL BECOME GUSTY FROM THE NORTHWEST AT 25 KTS AGAIN BY 15Z THURSDAY. && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 12/88
Hazardous weather outlook, Feb 18, 6:16 PM CST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1215 PM CST WED FEB 18 2009 ALZ011>015-017>050-200100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1215 PM CST WED FEB 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. ISOLATED SUPERCELLS WITH LARGE HAIL... DAMAGING WINDS...AND TORNADOES ARE EXPECTED TO DEVELOP ACROSS MUCH CENTRAL ALABAMA...WITH THE GREATEST RISK OF SEVERE STORMS ROUGHLY ALONG AND SOUTH OF INTERSTATE 20. AFTER 6 PM...THE SEVERE THUNDERSTORM ACTIVITY WILL SHIFT SOUTH OF I-20...AND COULD LAST AS LATE AT 10 PM. BREEZY SOUTHWESTERLY WINDS ARE EXPECTED AS WELL OUT AHEAD OF THE COLD FRONT. A LAKE WIND ADVISORY IS IN EFFECT UNTIL 6 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG NORTHERLY WINDS ARE EXPECTED ON THURSDAY BEHIND THE COLD FRONT THAT WILL MOVE THROUGH TODAY. ADDITIONAL STRONG WINDS WILL BE POSSIBLE AGAIN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED TODAY AND TONIGHT.
In the hours before
Local storm report, Feb 18, 5:53 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
553 PM CST WED FEB 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL LINDEN 32.31N 87.80W
02/18/2009 E0.88 INCH MARENGO AL LAW ENFORCEMENT
&&
KLAWSLocal storm report, Feb 18, 6:00 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 PM CST WED FEB 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM TSTM WND DMG LANEVILLE 32.52N 87.60W
02/18/2009 HALE AL EMERGENCY MNGR
TREES DOWN AND A BARN DAMAGED NEAR COUNTY ROAD 12 AND
COUNTY ROAD 25.
&&
KLAWSLocal storm report, Feb 18, 6:02 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 PM CST WED FEB 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL TUSCALOOSA 33.24N 87.54W
02/18/2009 E0.75 INCH TUSCALOOSA AL NWS EMPLOYEE
COVERING THE GROUND NEAR TAYLORVILLE COMMUNITY.
&&
KLAWSLocal storm report, Feb 18, 6:07 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
607 PM CST WED FEB 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL MONTGOMERY 32.35N 86.28W
02/18/2009 E0.50 INCH MONTGOMERY AL TRAINED SPOTTER
DOWNTOWN MONTGOMERY NEAR I-85 AND I-65.
&&
KLAWSLocal storm report, Feb 18, 6:24 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
624 PM CST WED FEB 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL BARFIELD 33.36N 85.72W
02/18/2009 E1.00 INCH CLAY AL EMERGENCY MNGR
&&
KLAWSLocal storm report, Feb 18, 6:25 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
625 PM CST WED FEB 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL BESSEMER 33.38N 86.96W
02/18/2009 E1.00 INCH JEFFERSON AL AMATEUR RADIO
&&
KLAWSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 6:03 PM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Tuscaloosa | 28 min |
| Feb 18, 6:05 PM CST | Severe Thunderstorm Warning | BMX | Cleburne | 25 min |
| Feb 18, 6:12 PM CST | Tornado Warning | BMX | Clay, Randolph | 33 min |
| Feb 18, 6:13 PM CST | Severe Thunderstorm Warning | BMX | Jefferson, Shelby, Tuscaloosa | 47 min |
| Feb 18, 6:14 PM CST | Tornado Warning | BMX | Bullock, Macon, Montgomery | 46 min |
| Feb 18, 6:24 PM CST | Severe Thunderstorm Warning | BMX | Sumter | 36 min |
| Feb 18, 6:30 PM CST | Severe Thunderstorm Warning | BMX | Cleburne | 15 min |
| Feb 18, 6:38 PM CST | Tornado Warning | BMX | Clay, Randolph | 37 min |
| Feb 18, 6:41 PM CST | Tornado Warning | BMX | Randolph | 19 min |
| Feb 18, 6:45 PM CST | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby, Tuscaloosa | 45 min |
| Feb 18, 6:54 PM CST | Severe Thunderstorm Warning | BMX | Clay, Shelby, Talladega | 51 min |
| Feb 18, 7:14 PM CST | Tornado Warning | BMX | Randolph | 31 min |
| Feb 18, 7:31 PM CST | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Tuscaloosa | 44 min |
| Feb 18, 7:33 PM CST | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Clay, Coosa, Shelby, Talladega | 42 min |
| Feb 18, 7:49 PM CST | Severe Thunderstorm Warning | BMX | Chambers, Clay, Cleburne, Randolph, Talladega, Tallapoosa | 41 min |
| Feb 18, 8:10 PM CST | Severe Thunderstorm Warning | BMX | Chambers, Coosa, Lee, Tallapoosa | 65 min |
| Feb 18, 8:43 PM CST | Severe Thunderstorm Warning | BMX | Dallas, Greene, Hale, Marengo, Perry, Sumter | 47 min |
| Feb 18, 9:44 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore, Tallapoosa | 31 min |
| Feb 18, 10:17 PM CST | Tornado Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 43 min |
| Feb 18, 10:53 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Macon, Montgomery | 37 min |
| Feb 19, 4:10 AM CST | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 12 hr |
| Feb 19, 2:54 PM CST | Red Flag Warning | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 27 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.